# SDR FDEA202104301075

- Difficulty date: April 30, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Bs 584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING AT STATION 584 FOUND CRACK 0.750   INCHES IN LENGTH. NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING STATION 584 AREA REPAIRED AS PER   SRM 53-10-14-2R REPAIR 2 FIGURE 202.INITIAL INSPECTION TO BE CARRIED OUT AT 1500   FLIGHT CYCLE AND REPETITIVE INSPECTION TO BE CARRY OUT EVERY 1500 FLIGHT CYCLE BY    HIGH FREQUENCY  EDDY CURRENT OR LIQUID PENETRANT INSPECTION AS SRM 53-10-14-2R   TABLE 201/REPAIR 2 FIGURE 202/REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
